Tuesday, November 29, 2016

Help for Cymbalta Withdrawal - This Could Save Your Life! (Duloxetine Withdrawal)

I promise to return to my attempt at humour after this post.

PLEASE NOTE: I am NOT a medical professional and this is only my personal opinion and experience. Please talk with your doctor for treatment options, and NEVER self-medicate. Stay safe.

This post is a serious one, and it is offering up a possible solution to the brain zapping, shivers, shaking, nausea hell from Cymbalta withdrawal (Duloxetine withdrawal) that I experienced personally.

After attempting to taper my dose of Cymbalta (with my doc's approval and instruction), I was still violently ill. Even reducing my dose by granules left me feeling like I was going to die. Anything less than my full dose made me feel so unbelievably ill.... I wish it on no one. After days of suffering, and a trip to the hospital emergency room, I was connected with a doctor who did all she could to find a solution.

I was literally shaking uncontrollably in front of her and every time I moved my eyeballs, I'd get a brain zapping sensation in my head, like a live wire was electrocuting me between my ears.

Another drug may help and/or shorten your suffering.


The solution to Cymbalta withdrawal for me?
A low dose of fluoxetine aka Prozac aka Sarafem.

SERIOUSLY.

Not a full dose, it was literally 20 mg. And it brought me back from incredible suffering and the uncontrollable side effects of discontinuing Cymbalta.

It is meant as a short term buffer. From all I've read and understand, the worst physical withdrawal symptoms of Cymbalta/Duloxetine last for about three weeks after stopping the medication. I am personally very sensitive... being on the medication made me feel unwell every day, which was a big part of why I needed to get off of it. But I've tried many antidepressants over my lifetime and this was, by far, the most hellish and debilitating to stop. Never mind having to take care of a preschooler.

So please... even if you don't wish to be on another medication long term, consider this gap-stop action to save yourself from suffering. I was at the end of my rope from the physical illness I was feeling from Cymbalta withdrawal. The fluoxetine was a life saver. Just a low dose of fluoxetine (Prozac) was all it took to let me cope. I still experienced some of the symptoms, but at a fraction of the intensity.

So, this blog as a whole has been viewed over 320,000 times. If this one post about Cymbalta and Prozac can help even one person, it's worth publishing. And for those who know me personally and wish to judge me for my candor... well... Imma bite my tongue on that one.

Talk to your doctor. If they aren't familiar with this treatment protocol, ask them to speak to a hospital pharmacist, or a colleague who may be more familiar with Cymbalta in general.

Please don't suffer any more than you already are.

I'm sending light and love and hoping this information can help someone out there.
Any questions, please email me via the address on the "Contact Us" page, though I cannot give any specific medical advice, because I am just a regular schmuck and no doctor.


__________________________________
Pin It Now!

No comments:

Post a Comment

I get far too excited when new comments come in here...